# SDR AWXA200700185

- Difficulty date: January 29, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654797321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND SHEAR WEB CRACKED, BS 635, S17L.  REPLACED SHEAR WEB, BS 635, S17L IAW B737-300 SRM 51-40-02.
